# SDR CALA2016031400162

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 53,286 hours, 19,340 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Part serial: YH351234W
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, PASSING 15,000 FT NR 1 ENG OVERHEAT LIGHT ILLUMINATED IAW QRH.  REDUCED THRUST  LIGHT WENT OUT.  DECLARED EMER & PERFORMED OVERWEIGHT LANDING AFTER REPLACEMENT OF NR 1 ENG B LOOP HARNESS & CLEAR FIRST OFFICERS MEL ITEM 2602C. PERFORMED 4 MIN. 85% N1 POWER RUN ON NR 1 ENG.  BLEED PRESS 42PSI NO OVERHEAT OR FAULTS NOTED.
